# SDR AALA20091110DFW01

- Difficulty date: November 9, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 25,528 hours, 8,552 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 1EF INOPERATIVE.  FOUND LOOSE CONNECTOR.  RE-SEATED CONNECTOR AT SEAT ROW 1EF.
